# SDR SWIA201334227

- Difficulty date: August 1, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 25,413 hours, 15,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS LIGHT CORROSION BETWEEN  FS 716 & FS 761.  C-CHECK REMOVED CORROSION FROM LT SIDE SEAT RAIL BETWEEN FS 716 & 761 IAW SRM & REO.
